# SDR WRXR20250331001

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC67034249
- Condition: Bent
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 BULKHEAD UPPER L BRACKET BENT 3 INCHES LEFT OF DOOR. HAND DRESSED, DEPTH RECORDED IS 0.006” IAW REO 670-51-00-085 REV. -A 2017-08-23.
